# SDR 99UAL900544

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7263U
- Make and model: Boeing 727222
- Aircraft serial: 21410
- Engine: Pwa JT8D15
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 19-26
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTING INOPERATIVE FROM ROWS 19 TO 26.  *S/D*  REPAIRED BROKEN WIRE TO BATTERY PACK AT SEAT 20, OPERATIONALLY CHECKED NORMAL.
